# SDR IPXA2023101044579

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 33,212 hours, 20,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 313009453
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS EVAS TEST TOOL MISSING FOUND CAPT. EVAS TEST TOOL AND INSTALLED IN POUCH ON EVAS UNIT REF IPC 25-60-00-90
